| Model Number |
977006 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient with an implanted neurostimulator (ins).They reported that the patient's paddle lead migrated by one vertebral body and this was revised this morning.They kept the same paddle as the first implant and just adjusted the paddle lead today.Revision was completed successful.The follow up appointment is (b)(6) 2026.
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The rep stated there were no external factors that may have contributed to the paddle lead migration and the cause of the migration was undetermined.The rep stated the issue had been resolved.
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: product id 977c165 lot# serial# (b)(6) implanted: (b)(6) 2026: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 977c165, serial/lot #: (b)(6), ubd: 18-sep-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.